Degree conditions for the existence of [a,b]-factors containing a given Hamiltonian cycle

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)241-250
JournalDiscrete Mathematics
Volume280
Publication statusPublished - 2004 Apr 1

Cite this

Degree conditions for the existence of [a,b]-factors containing a given Hamiltonian cycle. / Matsuda, H.

In: Discrete Mathematics, Vol. 280, 01.04.2004, p. 241-250.

Research output: Contribution to journalArticle

@article{b6b7472c6ae34bb4b191caf95d6bef90,
title = "Degree conditions for the existence of [a,b]-factors containing a given Hamiltonian cycle",
author = "H. Matsuda",
year = "2004",
month = "4",
day = "1",
language = "English",
volume = "280",
pages = "241--250",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",

}

TY - JOUR

T1 - Degree conditions for the existence of [a,b]-factors containing a given Hamiltonian cycle

AU - Matsuda, H.

PY - 2004/4/1

Y1 - 2004/4/1

M3 - Article

VL - 280

SP - 241

EP - 250

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -